Alert archive / Colorado / High Wind Warnings in 2023
High Wind Warning 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind warning at Mar 31, 2023, 3:15 AM MDT for Larimer County, Weld County, Colorado. It took effect at Mar 31, 2023, 11:00 AM MDT. It was in force for 8 hr. 47 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 3:15 AM MDT (09:15 UTC)
- In effect from
- Mar 31, 2023, 11:00 AM MDT
- Expired
- Mar 31, 2023, 6:51 PM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Larimer County, CO, Weld County, CO
The radar
The Cheyenne radar (KCYS), 61 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 11:00 AM MDT | NON-TSTM WND GST 70 | Virginia Dale, CO | MESONET STATION CO036 VIRGINIA DALE. |
| Mar 31, 11:03 AM MDT | NON-TSTM WND GST 59 | 5 S Virginia Dale, CO | MESONET STATION DW3707 LIVERMORE. |
| Mar 31, 11:07 AM MDT | NON-TSTM WND GST 50 | 2 Nnw Briggsdale, CO | MESONET STATION TT567 CROW CREEK. |
| Mar 31, 11:24 AM MDT | NON-TSTM WND GST 54 | 5 N Pawnee Buttes, CO | AWOS STATION K1OW 2 NW PAWNEE BUTTES. |
| Mar 31, 11:25 AM MDT | NON-TSTM WND GST 58 | 3 Nw Campion, CO | MESONET STATION AR167 BERTHOUD. |
| Mar 31, 11:30 AM MDT | NON-TSTM WND GST 51 | 3 Wnw Loveland, CO | MESONET STATION DW5856 LOVELAND. |
| Mar 31, 11:32 AM MDT | NON-TSTM WND GST 53 | 1 Nnw Briggsdale, CO | MESONET STATION CO043 014W176 BRIGGSDALE. |
| Mar 31, 11:35 AM MDT | NON-TSTM WND GST 60 | 5 Nnw Nunn, CO | MESONET STATION UP718 4.9 N NUNN (UPR). |
| Mar 31, 11:35 AM MDT | NON-TSTM WND GST 78 | 3 Ese Buckeye, CO | MESONET STATION BEYC2 BUCKEYE. |
| Mar 31, 11:41 AM MDT | NON-TSTM WND GST 54 | Nunn, CO | MESONET STATION CO171 NUNN. |
| Mar 31, 11:45 AM MDT | NON-TSTM WND GST 57 | 3 E Pinewood Springs, CO | MESONET STATION GW0895 LYONS. |
| Mar 31, 11:54 AM MDT | NON-TSTM WND GST 58 | 4 E Laporte, CO | |
| Mar 31, 11:55 AM MDT | NON-TSTM WND GST 53 | Campion, CO | MESONET STATION AP542 BERTHOUD. |
| Mar 31, 12:05 PM MDT | NON-TSTM WND GST 57 | 5 E Buckeye, CO | MESONET STATION DVI02546 BUCKEYE. |
| Mar 31, 12:12 PM MDT | NON-TSTM WND GST 60 | 2 Nne Natural Fort, CO | MESONET STATION CO041 I-25 AT WYOMING BORDER. |
| Mar 31, 12:15 PM MDT | NON-TSTM WND GST 50 | 3 N Erie, CO | MESONET STATION LMT01 LONGMONT SOUTH. |
| Mar 31, 12:15 PM MDT | NON-TSTM WND GST 50 | 4 Ne Fort Collins, CO | MESONET STATION FTC02 FORT COLLINS EAST. |
| Mar 31, 12:15 PM MDT | NON-TSTM WND GST 53 | 3 Wnw Loveland, CO | MESONET STATION DW5856 LOVELAND. |
| Mar 31, 12:25 PM MDT | NON-TSTM WND GST 59 | 3 E Pinewood Springs, CO | MESONET STATION GW0895 LYONS. |
| Mar 31, 12:30 PM MDT | NON-TSTM WND GST 55 | Campion, CO | MESONET STATION AP542 BERTHOUD. |
| Mar 31, 12:31 PM MDT | NON-TSTM WND GST 68 | 6 Sw Carr, CO | MESONET STATION CO166 I-25 AND BUCKEYE RD. |
| Mar 31, 12:35 PM MDT | NON-TSTM WND GST 85 | 3 Ese Buckeye, CO | MESONET STATION BEYC2 BUCKEYE. |
| Mar 31, 12:42 PM MDT | NON-TSTM WND GST 52 | 1 S Wellington, CO | MESONET STATION CO042 I-25 WELLINGTON. |
| Mar 31, 12:45 PM MDT | NON-TSTM WND GST 51 | 3 W Berthoud, CO | MESONET STATION DVI04683 BERTHOUD. |
| Mar 31, 12:52 PM MDT | NON-TSTM WND GST 56 | Nunn, CO | MESONET STATION CO171 NUNN. |
| Mar 31, 12:52 PM MDT | NON-TSTM WND GST 64 | 4 Wsw Johnstown, CO | MESONET STATION CO037 I-25 BERTHOUD. |
| Mar 31, 12:55 PM MDT | NON-TSTM WND GST 54 | 1 Ssw Erie, CO | AWOS STATION KEIK ERIE MUNI. |
| Mar 31, 12:55 PM MDT | NON-TSTM WND GST 62 | 5 N Pawnee Buttes, CO | AWOS STATION K1OW 2 NW PAWNEE BUTTES. |
| Mar 31, 1:20 PM MDT | NON-TSTM WND GST 54 | 2 N Erie, CO | MESONET STATION DW4448 ERIE. |
| Mar 31, 1:25 PM MDT | NON-TSTM WND GST 56 | 1 Nnw Briggsdale, CO | MESONET STATION CO043 014W176 BRIGGSDALE. |
| Mar 31, 1:30 PM MDT | NON-TSTM WND GST 51 | 2 Ene Estes Park, CO | MESONET STATION CW3065 ESTES PARK. |
| Mar 31, 1:30 PM MDT | NON-TSTM WND GST 61 | 5 Nnw Nunn, CO | MESONET STATION UP718 4.9 N NUNN (UPR). |
| Mar 31, 1:52 PM MDT | NON-TSTM WND GST 69 | 6 Sw Carr, CO | MESONET STATION CO166 I-25 AND BUCKEYE RD. |
| Mar 31, 1:55 PM MDT | NON-TSTM WND GST 69 | 5 N Pawnee Buttes, CO | AWOS STATION K1OW 2 NW PAWNEE BUTTES. |
| Mar 31, 2:04 PM MDT | NON-TSTM WND GST 57 | Nunn, CO | MESONET STATION CO171 NUNN. |
| Mar 31, 2:15 PM MDT | NON-TSTM WND GST 61 | 1 Nnw Briggsdale, CO | MESONET STATION CO043 014W176 BRIGGSDALE. |
| Mar 31, 2:15 PM MDT | NON-TSTM WND GST 73 | 2 Ssw Laporte, CO | |
| Mar 31, 2:20 PM MDT | NON-TSTM WND GST 62 | 5 Nnw Nunn, CO | MESONET STATION UP718 4.9 N NUNN (UPR). |
| Mar 31, 2:30 PM MDT | NON-TSTM WND GST 64 | 3 Wnw Mishawaka, CO | MESONET STATION EW0853 LIVERMORE. |
| Mar 31, 3:05 PM MDT | NON-TSTM WND GST 55 | 2 Wnw Mishawaka, CO | MESONET STATION DVI07334 LIVERMORE. |
| Mar 31, 3:07 PM MDT | NON-TSTM WND GST 60 | 2 Nnw Briggsdale, CO | MESONET STATION TT567 CROW CREEK. |
| Mar 31, 3:36 PM MDT | NON-TSTM WND GST 57 | Nunn, CO | MESONET STATION CO171 NUNN. |
| Mar 31, 3:44 PM MDT | NON-TSTM WND GST 70 | 6 Sw Carr, CO | MESONET STATION CO166 I-25 AND BUCKEYE RD. |
| Mar 31, 3:45 PM MDT | NON-TSTM WND GST 55 | 3 Wnw Loveland, CO | MESONET STATION DW5856 LOVELAND. |
| Mar 31, 3:45 PM MDT | NON-TSTM WND GST 56 | 3 Wnw Mishawaka, CO | MESONET STATION EW0853 LIVERMORE. |
| Mar 31, 3:45 PM MDT | NON-TSTM WND GST 65 | 5 Nnw Nunn, CO | MESONET STATION UP718 4.9 N NUNN (UPR). |
| Mar 31, 4:05 PM MDT | NON-TSTM WND GST 66 | 5 Nnw Nunn, CO | MESONET STATION UP718 4.9 N NUNN (UPR). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 9.3 hours before the alert went out and 347 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1452 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -93 m²/s²
- 0-3 km storm-relative helicity
- -104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
305 WWUS75 KBOU 310915 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver CO 315 AM MDT Fri Mar 31 2023 COZ038-010100- /O.NEW.KBOU.HW.W.0003.230331T1700Z-230401T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Including the cities of Loveland, Hereford, Fort Collins, and Nunn 315 AM MDT Fri Mar 31 2023 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Fort Collins north to the Wyoming border. * WHEN...From 11 AM this morning to 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds will likely lead to rapid fire growth of any new fire. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service, visit https://weather.gov/bou EJD
3 follow-up statements
256 WWUS75 KBOU 311859 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver CO 1259 PM MDT Fri Mar 31 2023 COZ038-010100- /O.CON.KBOU.HW.W.0003.000000T0000Z-230401T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Including the cities of Nunn, Hereford, Fort Collins, and Loveland 1259 PM MDT Fri Mar 31 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Northwest winds 35 to 40 mph with gusts up to 65 mph ongoing. * WHERE...Fort Collins. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds will likely lead to rapid fire growth of any new fire. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris and tree limbs. Use caution if you must drive. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ COZ039-010000- /O.NEW.KBOU.DU.Y.0001.230331T1859Z-230401T0000Z/ Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- Including the cities of Boulder, Lakewood, Longmont, Golden, and Arvada 1259 PM MDT Fri Mar 31 2023 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Visibility between one quarter and one mile in blowing dust ongoing. * WHERE...Boulder and Jefferson Counties Below 6000 Feet/West Broomfield County County. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep foot off the brake pedal. Remember, 'Pull Aside, Stay Alive'. && $$ For more information from the National Weather Service, visit https://weather.gov/bou Barjenbruch
042 WWUS75 KBOU 312352 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver CO 552 PM MDT Fri Mar 31 2023 COZ039-010100- /O.EXP.KBOU.DU.Y.0001.000000T0000Z-230401T0000Z/ Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- Including the cities of Golden, Boulder, Longmont, Arvada, and Lakewood 552 PM MDT Fri Mar 31 2023 ...BLOWING DUST ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... $$ COZ038-010100- /O.CON.KBOU.HW.W.0003.000000T0000Z-230401T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Including the cities of Hereford, Nunn, Fort Collins, and Loveland 552 PM MDT Fri Mar 31 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 35 mph with gusts up to 50 mph ongoing. * WHERE...Fort Collins. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds will likely lead to rapid fire growth of any new fire. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service, visit https://weather.gov/bou RJK
612 WWUS75 KBOU 010051 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 651 PM MDT Fri Mar 31 2023 COZ038-010200- /O.CAN.KBOU.HW.W.0003.000000T0000Z-230401T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Including Fort Collins, Hereford, Loveland, and Nunn 651 PM MDT Fri Mar 31 2023 ...HIGH WIND WARNING IS EXPIRED... Wind speeds have decreased below warning criteria so the High Wind Warning has expired. West-northwest winds of 15-30 mph will continue this evening. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Mar 31, 12:10 AM MDT, 3 hours 5 minutes earlier.
Area forecast discussion, Mar 31, 12:10 AM MDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1210 AM MDT Fri Mar 31 2023 .UPDATE... Issued at 950 PM MDT Thu Mar 30 2023 Winds across the plains are becoming northerly is most areas. Wind speeds have come down over most of the western 2/3rds of the CWA. They are still howling outside here in VB Boulder coming down off the Flat Irons. They are also still blowing in the 20 to 35 mph range over the eastern 1/3rd of the CWA with some gusts to 45 mph. Radars and web cameras are showing scattered mountain snow showers, with more coming in from the west. There are some showers over the north central border area of our plains. The GFE grids are in pretty good shape in the mountains with the snow pops. Over the plains I decreased pops a tad in the overnight period based on real data. && .SHORT TERM...(This evening through Friday) Issued at 323 PM MDT Thu Mar 30 2023 Main concerns: 1) Fire weather 2) Strong winds rest of today, then again Friday 3) Snow & Blowing snow in mountains Satellite shows the upper level trough over the Great Basin, with the initial wave of moisture and a weaker embedded cold front moving across western Colorado. On the plains, strong southwest winds, warmer temperatures, and critical fire weather conditions have spread over the Denver metro area and adjacent plains through the Palmer Divide and Akron, while the northeast corner with snow cover and stronger inversions were slow to warm and mix. For late this afternoon and evening, the initial cold front and moisture wave in western Colorado will bring an uptick in snowfall and even a brief period of heavy snow as it moves across the mountains. This weakening front will move across the Front Range early this evening, but most of the precipitation will dry up as it encounters downslope flow. Only isolated rain/snow showers may survive on the plains. That front will help mix the airmass further and take away any lingering inversion in the lowest/most stable elevations. In the big scope, winds on average will weaken across the plains with the loss of daytime heating and deeper mixing. For later this evening, we'll have another reinforcing cold front arrive from the west. This should bring another batch of snow showers but increasing downslope and then eventual subsidence for the plains. That subsidence will also bring an uptick in winds for the foothills. We'll likely see a few gusts of 60-70 mph in some of the wind prone areas, but the lack of a significant stable layer would limit the threat of any high winds (>75 mph). By Friday, with increased mixing and subsidence by mid to late morning, gusty winds will spread across the entire forecast area. Max winds in the mixed layer average close to 45 knots or a tad more across the plains, which is a good proxy for wind gust magnitude. Thus, we look for near High Wind Criteria (50 knots) and just a nasty windy day with persistent gusts of 45 to 55 mph. Locations in/right next to the foothills could see gusts 55-65 mph thanks to the downslope subsidence, while Denver could be just "slightly" sheltered. Temperatures will be cooler with mid 40s to lower 50s for highs in the lower elevations, and mainly 20s with off/on snow showers in the mountains. We were on the fence with a Winter Weather Advisory for the Front Range mountains and Summit County, but snow that occurs tomorrow will be met with solar insolation and showery nature, thus a fair amount of melting can be expected on roads to minimize impacts. That said, will watch potential for heavier snow showers and impacts this evening, and then again Friday evening. .LONG TERM...(Friday night through Thursday) Issued at 323 PM MDT Thu Mar 30 2023 On Friday night, light snow showers will linger in the mountains through the evening especially along the northwest facing slopes. Over the weekend, it will be a flat ridge of high pressure aloft will be over the Rocky Mountain region. The flow will be zonal with a lee trough developing along the foothills/urban corridor. High temperature will climb back into the 60s across the plains through Sunday. Gusty south/southwest winds along low rh values will keep the fire weather conditions in/near critical levels around Denver and the Palmer Divide. See the discussion below. By early next week, another trough over the Pacific Northwest will slowly drop southeast into the Great Basin. A moist southwesterly flow aloft will develop over the mountains, starting on Monday afternoon and continuing into Tuesday. A broad and disorganized trough will stretch across much of the West, with enough moisture, synoptic scale lift and instability around for showers to spill out across the plains by the middle of next week. There will be a mix of rain or rain/snow showers with temperatures back in the upper 30s to mid 40s Tuesday through Thursday. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1209 AM MDT Fri Mar 31 2023 Expect VFR conditions through the period and cloud bases to remain above 6000 feet. Breezy westerly to southwesterly winds this evening are gradually decreasing and it looks like a moderate drainage wind should set it tonight. Breezy westerly to northwesterly winds will set in tomorrow morning and increase to the afternoon, with gusts very likely exceeding 30 knots for the afternoon. Winds should moderate in the evening with decoupling. Low confidence in details for the evening and overnight, but it looks like winds briefly come around northerly in the late evening, then a light and variable period before moderate drainage winds set in for the night. && .FIRE WEATHER... Issued at 323 PM MDT Thu Mar 30 2023 Critical fire weather conditions will continue early this evening due to strong southwest winds from Park County eastward across the Palmer Divide area, most of Denver, and the adjacent plains. Gusts will range from 35-50 mph, with humidities of 8-18 percent in the Warning area. Another round of strong, gusty winds can be expected on Friday. This time, those winds will be from the northwest ushering in cooler temperatures. However, the airmass will remain quite dry in the lower elevations so critical fire weather conditions can again be expected in areas that haven't seen appreciable snowfall lately. This also includes South Park, which has been expanded into the Red Flag Warning for Friday. Despite the cooler temperatures, minimum humidity will only range from 10-18 percent in the drier locations. Gusts will range from 40-55 mph in many locations. Red Flag Warning is for any areas that have not seen appreciable snow amounts lately. Fire weather conditions will be elevated or near critical again Saturday afternoon, especially locations near the foothills from Boulder county southward and across the Palmer divide with strong and gusty winds and low humidities. Sunday and Monday will likely experience elevated fire danger during the afternoons and possibly approaching red flag criteria, mainly across the Palmer Divide. && .BOU WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 6 PM MDT this evening for COZ031. Red Flag Warning from noon today to 7 PM MDT this evening for COZ214-239>241-246-247. && UPDATE...RJK SHORT TERM.....Barjenbruch LONG TERM......Cooper AVIATION...EJD FIRE WEATHER...Barjenbruch
Hazardous weather outlook, Mar 30, 11:07 AM MDT, 16 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1107 AM MDT Thu Mar 30 2023 COZ030>051-311715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1107 AM MDT Thu Mar 30 2023 ...WINDY...FIRE DANGER...AND MOUNTAIN SNOW... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Strong and gusty southwest winds will spread over most of the area through this afternoon, resulting in critical fire weather conditions in/near the Denver metro area and Palmer Divide. Avoid any outdoor activity that may produce a spark or flame, as Red Flag Warnings are in effect for those areas. Wind will gust to 50 mph or more in areas from Park County through the Palmer Divide area and adjacent areas into the southern and eastern sections of the Denver metro area. Areas of blowing dust may occur in Lincoln County with significant reductions to visibility in spots. Strong winds will also develop in the foothills and continue overnight. Widespread snow showers will spread across the high country this afternoon and evening, and continue off/on overnight. A Winter Weather Advisory is in effect for the Park and northern Gore Ranges, including Rabbit Ears Pass. Slick travel conditions may also develop in the I-70 Mountain Corridor overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Windy conditions are expected in the mountains and plains on Friday with gusts up to 50 mph across the plains and up to 70 mph over the mountains. Expect red flag conditons across portions of the plains, mainly over the Palmer Divide Friday afternoon. Snow will continue in the mountains with winter driving conditions expected. The wind and snow will diminish Friday night. Expect dry and warmer conditions for this weekend and into early next week along with continued gusty winds in the mountains. The next chance of snow will return to the mountains late Monday and Tuesday, and there will be a chance of rain or snow showers at lower elevations early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Any reports of strong winds will be appreciated.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:32 AM MDT | Fire Weather Watch | BOU | Arapahoe, Douglas, Elbert, Lincoln | 11 hr |
| Mar 31, 12:59 PM MDT | Blowing Dust Advisory | BOU | Boulder, Broomfield, Jefferson | 5 hr |
| Mar 31, 2:51 PM MDT | Red Flag Warning | BOU | Arapahoe, Douglas, Elbert, Lincoln, Park | 29 hr |
Nearby
High Wind Warnings in Colorado, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.